# SDR SWIA201024841

- Difficulty date: August 27, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 36,804 hours, 51,847 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Rccb
- Condition: Burned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF ELECTRICAL SMOKE IN FIRST OFFICER'S SIDE PANEL.  (FLT 6317)  REPLACED RIGHT LANDING LIGHT RCCB.
